# SDR ASAA0946719

- Difficulty date: September 29, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 37,948 hours, 20,823 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645268
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SPOILER LOWER I/B SURFACE HAS DENTS.  REMOVED DAMAGED AREA, FABRICATED FILLER AND DOUBLER INSTALLED REPAIR.
